PUBLICACIONES

Abajo puede revisar la producción bibliográfica de los miembros de nuestro equipo de investigación.



Prepublicaciones


  • Dalia ARTENSTEIN, Ana GONZÁLEZ, Gustavo MATA.
    Nearly Frobenius dimension on Frobenius algebras.
    arxiv:2011.09790.
  • Marcos BARRIOS, Gustavo MATA.
    On algebras of omega n-finite and omega infinite representation type.
    arxiv:1911.02325.
  • Daniel BRAVO, James GILLESPIE, Marco A. PÉREZ.
    Locally type FPn and n-coherent categories.
    arxiv:1908.10987.
  • Claude CIBILS, Marcelo LANZILOTTA, Eduardo MARCOS, Andrea SOLOTAR.
    Han's conjecture for bounded extensions.
    arxiv:2101.02597.
  • Claude CIBILS, Marcelo LANZILOTTA, Eduardo MARCOS, Andrea SOLOTAR.
    Jacobi-Zariski long nearly exact sequences for associative algebras.
    arxiv:2009.05017.
  • Eugenia ELLIS, Rafael PARRA.
    K-Theory of n-coherent rings.
    arxiv:2008.09256.
  • Viviana GUBITOSI.
    Repetitive cluster categories of type Dn.
    arxiv:2005.05047.
  • Mindy HUERTA, Octavio MENDOZA, Marco A. PÉREZ.
    Cut cotorsion pairs.
    arxiv:2006.11189.
  • José A. VIVERO.
    Triangular Lat-Igusa-Todorov algebras.
    arxiv:2103.12120.


Publicaciones aceptadas o en línea


  • Dalia ARTENSTEIN, Ana GONZÁLEZ, Gustavo MATA.
    Nearly Frobenius theory and semisimplicity of bimodules.
    Communications in Algebra. (Aceptado).
    arxiv:1903.12512.
  • Diego BRAVO, Marcelo LANZILOTTA, Octavio MENDOZA, José A. VIVERO.
    Generalised Igusa-Todorov functions and Lat-Igusa-Todorov algebras.
    Journal of Algebra. (Aceptado).
    arxiv:2002.07866.


2021


  • Víctor BECERRIL, Octavio MENDOZA, Valente SANTIAGO.
    Relative Gorenstein objects in abelian categories.
    Communications in Algebra. 49, 352-402.
    arxiv:1810.08524.
  • Viviana GUBITOSI.
    Hochschild cohomology of m-cluster tilted algebras of type A tilde.
    Journal of Algebra and its Applications. 20, 2150018 (2021).
    arxiv:1705.02312.
  • Mindy HUERTA, Octavio MENDOZA, Marco A. PÉREZ.
    n-Cotorsion pairs.
    Journal of Pure and Applied Algebra. 225, 106556.
    arxiv:1902.10863.


2020


  • Dalia ARTENSTEIN, Ana GONZÁLEZ, Gustavo MATA.
    Nearly Frobenius structures in some families of algebras.
    São Paulo Journal of Mathematical Sciences. 14, 165–184.
    arxiv:1705.10222.
  • Dalia ARTENSTEIN, Marcelo LANZILOTTA, Andrea SOLOTAR.
    Gerstenhaber structure on Hochschild cohomology of Toupie algebras.
    Algebras and Representation Theory. 23, 421–456.
    arxiv:1803.10310.
  • Marcos BARRIOS, Gustavo MATA, Gustavo RAMA.
    Igusa-Todorov ϕ Function for Truncated Path Algebras.
    Algebras and Representation Theory. 23, 1051–1063.
    arxiv:1707.04774.
  • Víctor BECERRIL, Octavio MENDOZA, Valente SANTIAGO.
    Relative Gorenstein objects in abelian categories.
    Communications in Algebra. 49, 352-402.
    arxiv:1810.08524.
  • Diego BRAVO, Charles PAQUETTE.
    Idempotent reduction for the finitistic dimension conjecture.
    Proceedings of the American Mathematical Society. 148, 1891-1900.
    arxiv:1902.00317.
  • Claude CIBILS, Marcelo LANZILOTTA, Eduardo N. MARCOS, Andrea SOLOTAR.
    Split bounded extension algebras and Han's conjecture.
    Pacific Journal of Mathematics. 307, 63-77.
    arxiv:1908.11130.
  • Claude CIBILS, Marcelo LANZILOTTA, Eduardo N. MARCOS, Andrea SOLOTAR.
    Deleting or adding arrows of a bound quiver algebra and Hochschild (co)homology.
    Proceedings of the American Mathematical Society. 148, 2421-2432.
    arxiv:1812.07655.
  • Eugenia ELLIS, Emanuel RODRÍGUEZ CIRONE, Gisela TARTAGLIA, Santiago VEGA.
    Two examples of vanishing and squeezing in K1.
    New York Journal of Mathematics. 26, 607–635.
    arxiv:1907.06135.
  • Sergio ESTRADA, Alina IACOB, Marco A. PÉREZ.
    Model structures and relative Gorenstein flat modules.
    Categorical, Homological and Combinatorial Methods in Algebra. 135-176.
    Contemporary Mathematics. 751. American Mathematical Society
    .
    arxiv:1709.00658.
  • Sergio ESTRADA, Marco A. PÉREZ, Haiyan ZHU.
    Balanced pairs, cotorsion triplets and quiver representations.
    Proceedings of the Edinburgh Mathematical Society. 63, (1), 67-90.
    arxiv:1802.09989.


2019


  • Marcos BARRIOS, Gustavo MATA, Gustavo RAMA.
    Gaps for the Igusa-Todorov function.
    Journal of Algebra. 533, 211-228.
    arxiv:1810.12112.
  • Víctor BECERRIL, Octavio MENDOZA, Marco A. PÉREZ, Valente SANTIAGO.
    Frobenius pairs in abelian categories: correspondences with cotorsion pairs, exact model categories, and Auslander-Buchweitz contexts.
    Journal of Homotopy and Related Structures. 14 (1) 1-50.
    arxiv:1602.07328.
  • Diego BRAVO, Marcelo LANZILOTTA, Octavio MENDOZA.
    Pullback diagrams, syzygy finite classes and Igusa-Todorov algebras.
    Journal of Pure and Applied Algebra. 223 (10) 4494-4508.
    arxiv:1804.00717.
  • Claude CIBILS, Marcelo LANZILOTTA, Eduardo N. MARCOS, Sibylle SCHROLL, Andrea SOLOTAR.
    The first Hochschild (co)homology when adding arrows to a bound quiver algebra.
    Journal of Algebra. 540, 63-77.
    arxiv:1904.03565.
  • Eugenia ELLIS, Constanze ROITZHEIM, Laura SCULL, Carolyn YARNALL.
    Endomorphisms of Exotic Models.
    Glasgow Mathematical Journal. 61 (2) 321-348.
    arxiv:1609.06219.
  • Eugenia ELLIS.
    Equivariant algebraic kk-theory.
    Publicaciones Matemáticas del Uruguay. 17 141-150.
  • Bojana FEMIC.
    Biwreaths: a self-contained system in a 2-category that encodes different known algebraic constructions and gives rise to new ones.
    Journal of Pure and Applied Algebra. 223 (4) 1472-1513.
    arxiv:1707.05447.
  • Ana GONZÁLEZ, Ernesto LUPERCIO, Carlos SEGOVIA, Bernardo URIBE.
    Nearly Frobenius algebras.
    European Journal of Mathematics. 5, 881–902.
    arxiv:1907.05470.
  • Tiwei ZHAO, Marco A. PÉREZ.
    Relative FP-injective and FP-flat complexes and their model structures.
    Communications in Algebra. 47 (4) 1708-1730.
    arxiv:1703.10703.


2018


  • Eugenia ELLIS.
    Algebraic quantum kk-theory.
    Communications in Algebra. 46 (8) 3642-3662.
    arxiv:1408.1639.
  • Viviana GUBITOSI.
    Derived class of m-cluster tilted algebras of type A tilde.
    Journal of Algebra and its Applications. 17 (11) 1850216 33 pp.
    arxiv:1507.07484.
  • Viviana GUBITOSI.
    m-Cluster tilted algebras of type A tilde.
    Communications in Algebra. 46 (8) 3563-3590.
    arxiv:1506.08874.
  • Marcelo LANZILOTTA, Gustavo MATA.
    Igusa-Todorov functions for Artin algebras.
    Journal of Pure and Applied Algebra. 222 (1) 202–212.
    arxiv:1605.09766.


2017


  • Daniel BRAVO, Marco A. PÉREZ.
    Finiteness conditions and cotorsion pairs.
    Journal of Pure and Applied Algebra. 221 (6) 1249–1267.
    arxiv:1510.08966.
  • Diego BRAVO, Florencia CUBRÍA, Juan RADA.
    Energy of matrices.
    Applied Mathematics and Computation. 312, 149–157.
  • Bojana FEMIC.
    Villamayor-Zelinsky sequence for symmetric finite tensor categories.
    Applied Categorical Structures. 25 (6) 1199–1228.
    arxiv:1505.06504.
  • María Andrea GATICA, Marcelo LANZILOTTA>, María Inés PLATZECK.
    Idempotent ideals and the Igusa-Todorov functions.
    Algebras and Representation Theory. 20 (2) 275–287.
    arxiv:1509.02422.
  • Ana GONZÁLEZ.
    The Lie bialgebra structure of the vector space of cyclic words.
    Boletín de la Sociedad Matemática Mexicana (3rd Series). 23 (2) 667–689.
    arxiv:1111.4709.
  • Ana GONZÁLEZ, Carlos SEGOVIA.
    G-topological quantum field theory.
    Boletín de la Sociedad Matemática Mexicana (3rd Series). 23 (1) 439–456.
  • Marcelo LANZILOTTA, Eduardo N. MARCOS, Gustavo MATA.
    Igusa-Todorov functions for radical square zero algebras.
    Journal of Algebra. 487, 357–385.
    arxiv:1506.05894.
  • Marcelo LANZILOTTA, Octavio MENDOZA.
    Relative Igusa-Todorov functions and relative homological dimensions.
    Algebrebras and Representation Theory. 20 (3) 765–802.
    arxiv:1608.04649.
  • Mariana HAIM, Marcelo LANZILOTTA, Gustavo MATA.
    The Igusa-Todorov function for comodules.
    São Paulo Journal of Mathematical Sciences. 11 (1) 59–67.
    arxiv:1106.4285.


2016


  • Eugenia ELLIS.
    Algebraic K-theory and isomorphism conjectures.
    Publicaciones Matemáticas del Uruguay. 15, 109–122.
  • Bojana FEMIC.
    Eilenberg-Watts theorem for 2-categories and quasi-monoidal structures for module categories over bialgebroid categories.
    Journal of Pure and Applied Algebra. 220 (9) 3156–3181.
    arxiv:1511.09412.
  • Marco A. PÉREZ.
    Introduction to Abelian model structures and Gorenstein homological dimensions.
    Monographs and Research Notes in Mathematics. CRC Press, Boca Raton, FL, 2016. xxv+343 pp. ISBN: 978-1-4987-2534-7.
  • Marco A. PÉREZ.
    Homological dimensions and abelian model structures on chain complexes.
    Rocky Mountain Journal of Mathematics. 46 (3) 951–1010.
    arxiv:1202.2481.


2015


  • Dalia ARTENSTEIN, Ana GONZÁLEZ, Marcelo LANZILOTTA.
    Constructing nearly Frobenius algebras.
    Algebras and Representation Theory. 18 (2) 339–367.
    arxiv:1306.3964.
  • Sônia FERNANDES, Marcelo LANZILOTTA, Octavio MENDOZA.
    The ϕ-dimension: a new homological measure.
    Algebras and Representation Theory. 18 (2) 463–476.
    arxiv:1304.0754.


2014


  • Iván ANGIONO, César GALINDO, Mariana PEREIRA.
    De-equivariantization of Hopf algebras.
    Algebras and Representation Theory. 17 (1) 161-180.
    arxiv:1206.0410.
  • Guillermo CORTIÑAS, Eugenia ELLIS.
    Isomorphism conjectures with proper coefficients.
    Journal of Pure and Applied Algebra. 218 (7) 1224–1263.
    arxiv:1108.5196.
  • Eugenia ELLIS.
    Equivariant algebraic kk-theory and adjointness theorems.
    Journal of Algebra. 398, 200–226.
    arxiv:1301.1491.
  • Bojana FEMIC.
    Transparency condition in the categories of Yetter-Drinfel'd modules over Hopf algebras in braided categories.
    São Paulo Journal of Mathematical Sciences. 8 (1) 33–82.
    arxiv:1303.3070.
  • Bojana FEMIC, Adriana MEJÍA CASTAÑO, Martín MOMBELLI.
    Invertible bimodule categories over the representation category of a Hopf algebra.
    Journal of Pure and Applied Algebra. 218 (11) 2096–2118.
    arxiv:1402.2955.
  • Viviana GUBITOSI, Juan Carlos BUSTAMANTE.
    Hochschild cohomology and the derived class of m-cluster tilted algebras of type A.
    Algebras and Representation Theory. 17 (2) 445–467.
    arxiv:1201.4182.
  • Marcelo LANZILOTTA, Octavio MENDOZA, Corina SÁENZ.
    Split-by-nilpotent extensions algebras and stratifying systems.
    Communications in Algebra. 42 (11) 4997–5017.
    arxiv:1304.5289.


2013


  • Bojana FEMIC.
    The Hopf automorphism group and the quantum Brauer group in braided monoidal categories.
    Journal of Algebra and its Applications. 12 (6) 1250224, 41 pp.
    arxiv:1303.3311.
  • François HUARD, Marcelo LANZILOTTA, Octavio MENDOZA.
    Layer lengths, torsion theories and the finitistic dimension.
    Applied Categorical Structures. 21 (4) 379–392.
    arxiv:1101.1933.
  • François HUARD, Marcelo LANZILOTTA.
    Self-injective right Artinian rings and Igusa Todorov functions.
    Algebras and Representation Theory. 16 (3) 765–770.
    arxiv:1101.1936.


2012


  • Ibrahim ASSEM, Diane CASTONGUAY, Marcelo LANZILOTTA, Rosana R. S. VARGAS.
    Algebras determined by their supports.
    Journal of Pure and Applied Algebra. 216 (5) 1134–1145.
    arxiv:1102.1188.
  • Diego BRAVO, Edgar E. ENOCHS, Alina C. IACOB, Overtoun M. G. JENDA, Juan RADA.
    Cortorsion pairs in C(R-Mod).
    Rocky Mountain Journal of Mathematics. 42 (6) 1787–1802.
  • Juan CUADRA, Bojana FEMIC.
    A sequence to compute the Brauer group of certain quasi-triangular Hopf algebras.
    Applied Categorical Structures. 20 (5) 433–512.
    arxiv:0809.2517.
  • Carlos PARRA, Rafael PARRA, Juan RADA.
    Almost preenvelopes of commutative rings.
    International Journal of Algebra. 6 (12) 595-603.
  • Rafael PARRA, Manuel SAORIN.
    Envelopes of commutative rings.
    Acta Mathematica Sinica (English Series). 28 (3) 561-580.
    arxiv:0906.4357.


2011


  • Ana GONZÁLEZ, Ernesto LUPERCIO, Carlos SEGOVIA, Miguel XICOTENCATL.
    A basic introduction to 2-dimensional topological field theories.
    Mathematics during the 50 years of the ESFM of the IPN (Spanish), 49–78, Aportaciones Matemáticas: Comunicaciones. 42. Sociedad Matemática Mexicana.
  • Marcelo LANZILOTTA, Maria Julia REDONDO, Rachel TAILLEFER.
    Combinatorial classification of piecewise hereditary algebras.
    Forum Mathematicun. 23 (6) 1203–1215.
    arxiv:0903.4326.
  • Rafael PARRA, Juan RADA.
    Projective envelopes of finitely generated modules.
    Algebra Colloquium. 18. Special Issue 1, 801–806.


2010


  • Georgia BENKART, Mariana PEREIRA, Sarah WITHERSPOON.
    Yetter-Drinfeld modules under cocycle twists.
    Journal of Algebra. 324 (11) 2990-3006.
    arxiv:0908.1563.
  • Bojana FEMIC.
    Some remarks on Morita theory, Azumaya algebras and center of an algebra in braided monoidal categories.
    Revista de la Unión Matemática Argentina. 51 (1) 27–50.
  • María Andrea GATICA, Marcelo LANZILOTTA.
    Hochschild cohomology of a generalisation of canonical algebras.
    São Paulo Journal of Mathematical Sciences. 4 (2) 251–271.
  • Marcelo LANZILOTTA, Eduardo N. MARCOS, Octavio MENDOZA, Corina SÁENZ.
    On the relative socle for stratifying systems.
    Communications in Algebra. 38 (5) 1677–1694.
  • Rafael PARRA, Carlos PARRA, J. L. HERRERA, M. ESCALONA MORÁN.
    Precubiertas de anillos.
    Boletín de la Asociación Matemática Venezolana. XVII (2) 105.


2009


  • Julie DIONNE, Marcelo LANZILOTTA, David SMITH.
    Skew group algebras of piecewise hereditary algebras are piecewise hereditary.
    Journal of Pure and Applied Algebra. 213 (2) 241–249.
    arxiv:0703507.
  • François HUARD, Marcelo LANZILOTTA, Octavio MENDOZA.
    Finitistic dimension through infinite projective dimension.
    Bulletin of the London Mathematical Society. 41 (2) 367–376.
    arxiv:0709.4253.


2008


  • François HUARD, Marcelo LANZILOTTA, Octavio MENDOZA.
    An approach to the finitistic dimension conjecture.
    Journal of Algebra. 319 (9) 3918–3934.
    arxiv:0710.2328.


2007


  • Ibrahim ASSEM, Marcelo LANZILOTTA, María Julia REDONDO.
    Laura skew group algebras.
    Communications in Algebra. 35 (7) 2241–2257.
  • Diego BRAVO, Juan RADA.
    Coalescence of difans and diwheels.
    Bulletin of the Malaysian Mathematical Sciences Society (2nd Series). 30 (1) 49–56.
  • Diego BRAVO, Juan RADA.
    Nonderogatory unicyclic digraphs.
    International Journal of Mathematics and Mathematical Sciences. Art. ID 46851, 8 pp.
  • Ana GONZÁLEZ, Ernesto LUPERCIO, Carlos SEGOVIA, Bernardo URIBE, Miguel A. XICOTÉNCATL.
    Chen-Ruan cohomology of cotangent orbifolds and Chas-Sullivan string topology.
    Mathematics Research Letters. 14 (3) 491–501.
    arxiv:0610899.
  • Mariana PEREIRA.
    Factorization of simple modules for certain pointed Hopf algebras.
    Journal of Algebra. 318 (2) 957-980.
    arxiv:0702614.


2006


  • Marcelo LANZILOTTA, David SMITH.
    Laura algebras and quasi-directed components.
    Colloquium Mathematicum. 105 (2) 179–196.


2005


  • Ibrahim ASSEM, Flávio U. COELHO, Marcelo LANZILOTTA, David SMITH, Sonia TREPODE.
    Algebras determined by their left and right parts.
    Algebraic Structures and Their Representations. 13–47.
    Contemporary Mathematics. 376. American Mathematical Society
    .
  • S. CAENEPEEL, Bojana FEMIC.
    The Brauer group of Azumaya corings and the second cohomology group.
    K-Theory. 34 (4) 361–393.


2004


  • Ibrahim ASSEM, Marcelo LANZILOTTA.
    The simple connectedness of a tame weakly shod algebra.
    Communications in Algebra. 32 (9) 3685–3701.


2003


  • Flávio U. COELHO, Marcelo LANZILOTTA.
    Weakly shod algebras.
    Journal of Algebra. 265 (1) 379–403.


2002


  • Flávio U. COELHO, Marcelo LANZILOTTA, Angela M. P. D. SAVIOLI.
    On the Hochschild cohomology of algebras with small homological dimensions.
    Annales des sciences mathématiques du Québec. 26 (1) 15–23.
  • Flávio U. COELHO, Marcelo LANZILOTTA.
    On non-semiregular components containing paths from injective to projective modules.
    Communications in Algebra. 30 (10) 4837–4849.


1999


  • Flávio U. COELHO, Marcelo LANZILOTTA.
    Algebras with small homological dimensions.
    Manuscripta Mathematica. 100 (1) 1–11.
  • Marcelo LANZILOTTA.
    Quasitilted Auslander algebras. (Spanish).
    Publicaciones Matemáticas del Uruguay. 8, 7–23.


Tesis y monografías de grado de nuestros investigadores y estudiantes